# SDR ASAA2019013128091

- Difficulty date: January 31, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 55,713 hours, 22,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A83154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT FRAME STA 277 THRU 332.1 - FLOOR BOARD SUPPORT STRUCTURE COMMON TO R1 SERVICE DOOR SILL AREA, UPPER SURFACE HAS BARE METAL AREAS AND AREAS OF CORROSION. GROUNDED - YES. BLENDED INNER CHORD AT R-1 DOOR, ORIGINAL MATERIAL .080 MATERIAL REMOVED .012 REMAINING MATERIAL .068 FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-01-2 MATERIAL ID AND SRM 53-1-15-1A-2 FOR ALLOWABLE DAMAGE, REMOVE DAMAGED INNER CHORD AND ATTACH ANGLES AND DOOR SILL IAW SRM 51-40-02, INSTALLED NEW INNER CHORD, DOOR SILL AND ATTACH ANGLES IAW DRAWING 141A831 REV B AND SRM 51-40-2-G-0.
